• Does anybody have or had a problem of side effects after a chemo like pimples and pus bumps?

    Asked by Camellia on Monday, September 21, 2020

    Does anybody have or had a problem of side effects after a chemo like pimples and pus bumps?

    1 Answer from the Community

    • po18guy's Avatar
      po18guy

      I had that, but only after a donor transplant and it was part of Graft-versus-Host-Disease. As to your case, it would depend on the type, dosage of the number of drugs you are receiving. It might even be an immune response or allergic reaction. Have you asked doctor about it?

      about 1 month ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more t-cell, acute lymphocytic leukemia questions.  Also, don't forget to check out our T-Cell, Acute Lymphocytic Leukemia page.